Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Trace class backward weighted shifts
are quasisubscalar


Author: Eungil Ko
Journal: Proc. Amer. Math. Soc. 124 (1996), 1111-1115
MSC (1991): Primary 47B38; Secondary 47A60
DOI: https://doi.org/10.1090/S0002-9939-96-03084-5
MathSciNet review: 1301509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, the author generalized Putinar techniques. In this paper we use those recent techniques and results to show (Theorem 3.1) that every trace class backward weighted shift with a monotone decreasing weight sequence is quasisubscalar.


References [Enhancements On Off] (What's this?)

  • [Co] John B. Conway, Subnormal operators, Research Notes in Mathematics, vol. 51, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1981. MR 634507
  • [Ko1] Eungil Ko, Subscalar and quasisubscalar operators, Ph.D. thesis, Indiana University, 1993.
  • [Ko2] ------, Operators on a finite dimensional space, preprint.
  • [MP] Mircea Martin and Mihai Putinar, Lectures on hyponormal operators, Operator Theory: Advances and Applications, vol. 39, Birkhäuser Verlag, Basel, 1989. MR 1028066
  • [Pu] Mihai Putinar, Hyponormal operators are subscalar, J. Operator Theory 12 (1984), no. 2, 385–395. MR 757441
  • [RR] Heydar Radjavi and Peter Rosenthal, Invariant subspaces, Springer-Verlag, New York-Heidelberg, 1973. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 77. MR 0367682

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47A60

Retrieve articles in all journals with MSC (1991): 47B38, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-96-03084-5
Received by editor(s): September 2, 1994
Additional Notes: Research partially supported by GARC
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society